Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Severe stomach problem related to acidity and gastric, constipated. Have Pan D capsules. Different medication?

User rating for this question
Very Good
Answered by

Oncologist
Practicing since : 2002
Answered : 2527 Questions
Question
I have sever stomach problem related to acidity and gastric. have the tendency of loose motions after intake of food. I usually have Pan D capsules in the morning when i wake up. it works for me.But is it necessary to continue with this medicine through out my life.. or i should have some other low dosage medicine? i too have sweaty palms and soles that irritates me . I feel very uncomfortable even if there is a bit of rise in temperature, and have constipation problems. Please suggest me to overcome these problems
Posted Mon, 30 Apr 2012 in General Health
 
 
Answered by Dr. Robert Galamaga 39 minutes later
Hello and thans for the query.

Your question is a good one and I will work on providing some irrational and recommendations regarding the symptoms you're experiencing.


I would recommend you continue taking this medication but at this point I would start taking it twice daily. I would continue that for the next three or four weeks at which time you can have a reassessment.

If your symptoms persist beyond that earlier time it will be necessary for you to see a gastroenterologist. This position can look inside your stomach and evaluate if there are any ulcers or anything further needs to be done. Also it is possible that there may be a bacteria which is contributed your symptoms. The H. pylori bacteria can sometimes cause symptoms like the ones you are experiencing. The gastroenterologist can assess for that as well.

In addition it will be necessary for you to make sure that your diet is adequate and optimal for what you're experiencing. You will have to discontinue drinking any alcohol or beverages that contain caffeine as these also your take the stomach. In addition you should always try to make sure that you do not lay down after eating. I will wait at least two or three hours after eating before you lay down.

These are the considerations I have for you at this time. I thank you again for sending a question. If you have any additional concerns I would be happy to address them.

Sincerely,


Dr Robert
Above answer was peer-reviewed by
 
Follow-up: Severe stomach problem related to acidity and gastric, constipated. Have Pan D capsules. Different medication? 23 hours later
Thank you sir for your concern. I would continue the medicine twice daily as you have advised.
Apart from this I would also like to let you know that i am working in the corporate sector and my sweaty palms are very embarassing to me especially when I go to XXXXXXX clients. and it bothers me a lot.
Please advise me for this problem. I will be highly obliged.

Regards
XXXXXXX
 
 
Answered by Dr. Robert Galamaga 9 hours later
Hello and thank you for your follow-up question.

As far as you haven't described you are experiencing a symptom of a mild degree of anxiety associated with performance especially during business meetings. These sweaty palms can sometimes improve with a very low dose of the medication called propranolol. There is a long acting variety of propranolol which can be given at a low-dose once per day and this can sometimes improve the symptoms. The only other possibility would be a benzodiazepine such as lorazepam. Lorazepam does have some side effects including sedation as well as the possibility that it can be habit forming.

There is certainly no substitute for good exercise as well as good meditation and relaxation techniques. These can sometimes have a significant impact on symptoms such as you have reported.

Again I thank you for submitting your concern and it has been my pleasure to discuss these with you. If you have any additional concerns I would be happy to address them.

Sincerely,

Dr. Robert
Above answer was peer-reviewed by
 
Follow-up: Severe stomach problem related to acidity and gastric, constipated. Have Pan D capsules. Different medication? 1 hour later
Hello sir,

I hope it is not my anxiety for which it is happening. Because i have got this problem since my childhood and it happens not only during meetings but almost every time even when i am relaxed. even my sole sweats.
Please let me know how to overcome it.
Regards
XXXXXXX
 
 
Answered by Dr. Robert Galamaga 17 hours later
Hello again and thank you for your follow-up question.

Unfortunately there is no easy answer or solution that will completely eradicate this problem. A lot of this will have to do with behavior. If there is any type of meditation that you can do to alleviate anxiety I am almost certain this will have a mitigating effect on your symptoms.

I am not sure what your current weight is but if you are overweight at all a modest degree of weight loss will also improve your symptoms.

In addition there are several topical powders what you might try to use on your feet and hands as well as the rest of your body. These powders help to minimize the amount of perspiration which might occur.

I thank you again for submitting your question. I realize this issue causes you a significant degree of anxiety and I hope I have provided you with an adequate response.

Sincerely,

Dr. Robert
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor